Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2011, Article ID 497463, 22 pages
http://dx.doi.org/10.1155/2011/497463
Research Article

A Characterization of Power Method Transformations through L-Moments

Section on Statistics and Measurement, Department EPSE, 222-J Wham Building, Mail Code 4618, Southern Illinois University Carbondale, Carbondale, IL 62901, USA

Received 4 July 2010; Revised 27 December 2010; Accepted 20 January 2011

Academic Editor: Rongling Wu

Copyright © 2011 Todd C. Headrick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Todd C. Headrick, “A Characterization of Power Method Transformations through L-Moments,” Journal of Probability and Statistics, vol. 2011, Article ID 497463, 22 pages, 2011. https://doi.org/10.1155/2011/497463.